Contents of CMUC 1999 (3)


E. Ballico
Vanishing of sections of vector bundles on 0-dimensional schemes.
Comment.Math.Univ.Carolinae 40,3 (1999) 403-411. Abstract, Full text(PS - 173 kB, PDF)

B.J. Gardner, Tim Stokes
Closure rings.
Comment.Math.Univ.Carolinae 40,3 (1999) 413-427. Abstract, Full text(PS - 210 kB, PDF)

Melvin Henriksen, F.A. Smith
The Bordalo order on a commutative ring.
Comment.Math.Univ.Carolinae 40,3 (1999) 429-440. Abstract, Full text(PS - 172 kB, PDF)

J. Jirásko
On a generalization of QI-rings.
Comment.Math.Univ.Carolinae 40,3 (1999) 441-446. Abstract, Full text(PS - 113 kB, PDF)

Joso Vukman
An identity related to centralizers in semiprime rings.
Comment.Math.Univ.Carolinae 40,3 (1999) 447-456. Abstract, Full text(PS - 117 kB, PDF)

Théodore K. Boni
On blow-up and asymptotic behavior of solutions to a nonlinear parabolic equation of second order with nonlinear boundary conditions.
Comment.Math.Univ.Carolinae 40,3 (1999) 457-475. Abstract, Full text(PS - 231 kB, PDF)

Gary M. Lieberman
Nonuniqueness for some linear oblique derivative problems for elliptic equations.
Comment.Math.Univ.Carolinae 40,3 (1999) 477-481. Abstract, Full text(PS - 103 kB, PDF)

Filippo Cammaroto, Paolo Cubiotti
Vector integral equations with discontinuous right-hand side.
Comment.Math.Univ.Carolinae 40,3 (1999) 483-490. Abstract, Full text(PS - 142 kB, PDF)

Jan Èerych
Pervasive algebras on planar compacts.
Comment.Math.Univ.Carolinae 40,3 (1999) 491-494. Abstract, Full text(PS - 103 kB, PDF)

Jaros³aw Górnicki
Remarks on fixed points of rotative Lipschitzian mappings.
Comment.Math.Univ.Carolinae 40,3 (1999) 495-510. Abstract, Full text(PS - 321 kB, PDF)

Marian Nowak
Topological dual of non-locally convex Orlicz-Bochner spaces.
Comment.Math.Univ.Carolinae 40,3 (1999) 511-529. Abstract, Full text(PS - 278 kB, PDF)

A. Bella, I.V. Yaschenko
On AP and WAP spaces.
Comment.Math.Univ.Carolinae 40,3 (1999) 531-536. Abstract, Full text(PS - 118 kB, PDF)

Camillo Costantini
On a problem of Nogura about the product of Fréchet-Urysohn -spaces.
Comment.Math.Univ.Carolinae 40,3 (1999) 537-549. Abstract, Full text(PS - 249 kB, PDF)

Horst Herrlich, Miroslav Hušek
Productivity of coreflective classes of topological groups.
Comment.Math.Univ.Carolinae 40,3 (1999) 551-560. Abstract, Full text(PS - 182 kB, PDF)

Ronnie Levy, Mikhail Matveev
Spaces with -$n$-linked topologies as special subspaces of separable spaces.
Comment.Math.Univ.Carolinae 40,3 (1999) 561-570. Abstract, Full text(PS - 166 kB, PDF)

Pavel Pyrih
An example of strongly self-homeomorphic dendrite not pointwise self-homeomorphic.
Comment.Math.Univ.Carolinae 40,3 (1999) 571-576. Abstract, Full text(PS - 125 kB, PDF)

Winfried Hochstättler, Jaroslav Nešetøil
Linear programming duality and morphisms.
Comment.Math.Univ.Carolinae 40,3 (1999) 577-592. Abstract, Full text(PS - 208 kB, PDF)

Calin Popescu
Characteristic zero loop space homology for certain two-cones.
Comment.Math.Univ.Carolinae 40,3 (1999) 593-597. Abstract, Full text(PS - 130 kB, PDF)